Well this has been quite an interesting few days since the delivery of my oil on Saturday afternoon. I took my first full dose about 5:30pm or so. By 7:30 I could feel the effects of this hit me in several ways. To understand some of them, I’m going to have to describe some of what has been going on with the nerves in my legs. It has gotten to the point that
most days in the evenings, most of my legs are numb – sort of like if you sit on your feet for a long time and the circulation cuts off. Only it’s like nerve cut off, not blood cut off. When the circulation starts back again, it’s every bit as painful as when you stand up after you’ve sat on your feet and the blood flows back – only it lasts for 2-4 hours before that electric sort of pain settles down to a dull throb.
I’ve been taking 50mg of Tramadol at night just so I can fall asleep, since October and was taking 25 at night for some time prior to that. So things as far as pain levels have gradually but steadily gotten worse. I also take Topiramate for my migraines – as a preventative.
So my first dose was sort of a blast of calm and cool. I got cool. Literally, I described it like I felt red and hot until about 10 minutes after a dose, then I felt cool and blue. Eventually I put on a jacket. But I wasn’t any cooler, I just had a sensation. The big pains backed off. That was sort of remarkable. The big pains in my legs and feet and hip girdle. Then I felt smaller pains. I was calm. I didn’t feel electric, I felt calm. I showered and got into bed and I didn’t take my tramadol like I usually did, and I felt pretty ok.
I woke up this morning feeling as good as I have in the morning in years… as long as I can remember. Probably no pain at all. I dosed up before work and headed out. Work was pretty stressful today, not gonna lie, but I was pretty calm throughout.
So it all seemed to deal with my pain in layers. That’s the best way I can describe all this.
I’m getting ready to head to bed tonight – Monday. I got my second package today and look forward to decreasing my dose a little bit, and seeing if I can get some sleep.
What I also need to mention is that I have NOT taken any Tramadol since Saturday and I just forgot to take my migraine med last night. I think I’m going to take that tonight and try to wean myself off if it a little more carefully and thoughtfully.
Mary – Fort Collins